# SDR 20000426SH008

- Difficulty date: March 27, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HUB WAS FOUND CRACKED IN NR 3 THREAD OF NR 3 SOCKET.  HUB HAS BEEN SCRAPPED.  (X)
